Discrete Itô Formula for Delay Stochastic Difference Equations with Multiple Noises

  • Alexandra RodkinaEmail author
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 94)


For stochastic difference equation with multiple noises, finite delays and a parameter h we prove a variant of discrete Itô formula. Then we apply the formula to derive conditions which provide either P{lim n →  x n  = 0} = 1 or P{liminf n →   | x n  |  > 0} = 1, where x n is a solution of the equation with sufficiently small parameter h.


Stochastic difference equation with multiple noises and finite delays Discrete Itô formula Asymptotic stability and instability Martingale convergence theorems 



The author thanks the anonymous referee for encouraging remarks and useful suggestions.


  1. 1.
    Appleby, J.A.D., Mao, X., Rodkina, A.: On stochastic stabilization of difference equations. Discrete Contin. Dyn. Sys. A 15(3), 843–857 (2006)CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    Appleby, J.A.D., Mackey, D., Rodkina, A.: Almost sure polynomial asymptotic stability of stochastic difference equations. J. Math. Sci. (N.Y.) 149(6), 1629–1647 (2008)Google Scholar
  3. 3.
    Appleby, J.A.D., Mao, X., Rodkina, A.: Stabilization and destabilization of nonlinear differential equations by noise. IEEE Trans. Automat. Contr. 53(3), 683–691 (2008)CrossRefMathSciNetGoogle Scholar
  4. 4.
    Appleby, J.A.D., Berkolaiko, G., Rodkina A.: Non-exponential stability and decay rates in nonlinear stochastic difference equation with unbounded noises. Stochastics 81(2), 99–127 (2009)zbMATHMathSciNetGoogle Scholar
  5. 5.
    Appleby, J.A.D., Kelly, C., Mao, X., Rodkina, A.: Positivity and stabilisation for nonlinear stochastic delay differential equations. Stochastics 81(1), 29–54 (2009)zbMATHMathSciNetGoogle Scholar
  6. 6.
    Berkolaiko, G., Buckwar, E., Kelly, C., Rodkina, A.: On stability-instability of the θ-Maruyama method. Corrigendum: on the use of a discrete form of the Itô formula in the article “Almost sure asymptotic stability analysis of the θ-Maruyama method applied to a test system with stabilizing and destabilizing stochastic perturbations”. LMS J. Comput. Math. 16, 366–372 (2013)Google Scholar
  7. 7.
    Dokuchaev, N., Rodkina, A.: Instability and stability of solutions of systems of nonlinear stochastic difference equations with diagonal noise, J. Differ. Equ. Appl. doi:10.1080/10236198.2013.815748 20:5–6, 744–764 (2014)Google Scholar
  8. 8.
    Kelly, C., Palmer, P., Rodkina, A.: Almost sure instability of the equilibrium solution of a Milstein-type stochastic difference equation. Comput. Math. Appl. 66, 2220–2230 (2013)CrossRefMathSciNetGoogle Scholar
  9. 9.
    Shiryaev, A.N.: Probability, 2nd edn. Springer, Berlin (1996)CrossRefGoogle Scholar
  10. 10.
    Williams, D.: Probability with Martingales. Cambridge University Press, Cambridge (1991)CrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2014

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of the West IndiesKingston 7Jamaica

Personalised recommendations